# SDR SWIA201642484

- Difficulty date: August 29, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 25,324 hours, 22,871 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD WITH RT MAIN GEAR DISAGREE WARNING MSG.  MAINTENANCE ADJUSTED THE RT MLG UPLOCK HOOK.  OPS GOOD.
